# SDR AALA201711089040

- Difficulty date: November 7, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 63,335 hours, 7,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5850
- Condition: No Test
- Location: Emergency Lights
- Part time: 35,194 hours, 4,091 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M33408 BY THE R4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06.  OPS CHECKED GOOD.
